Synchronization of chaotic of chaotic systems with time-varying coupöing delays

  • In this paper, we study the complete synchronization of a class of time-varying delayed coupled chaotic systems using feedback control. In terms of Linear Matrix Inequalities, a sufficient condition is obtained through using a Lyapunov-Krasovskii functional and differential equation in equalities. The conditions can be easily verified and implemented. We present two simulation examples to illustrate the effectiveness of the proposed method.

Export metadata

Additional Services

Share in Twitter Search Google Scholar Statistics
Metadaten
Author:Tingwen Huang, Guanrong ChenORCiDGND, Jürgen KurthsORCiDGND
DOI:https://doi.org/10.3934/dcdsb.2011.16.1071
ISSN:1531-3492 (print)
Parent Title (English):Discrete and continuous dynamical systems : a journal bridging mathematics and sciences ; Series B, Mathematical modelling, analysis and computations
Publisher:American Institute of Mathematical Sciences
Place of publication:Springfield
Document Type:Article
Language:English
Year of first Publication:2011
Year of Completion:2011
Release Date:2017/03/26
Tag:Chaotic System; Synchronization; Time-varying Delay
Volume:16
Issue:4
Pagenumber:12
First Page:1071
Last Page:1082
Organizational units:Mathematisch-Naturwissenschaftliche Fakultät / Institut für Physik und Astronomie
Peer Review:Referiert